# SDR WVE2003F00021

- Difficulty date: November 12, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N235FX
- Make and model: Lear 60LEAR
- Aircraft serial: 153
- Aircraft time: 4,102 hours, 2,957 cycles
- Engine: Pwa PW305A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 232507913
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING LT WING AILERON CABLES, THE LT FLAP ACTUATOR UPPER AND LOWER SUPPORT BRACKETS WERE FOUND TO BE CRACKED.  THESE BRACKETS ARE UNDER ACCESS PANEL 540EB WHICH IS NOT REQUIRED TO BE REMOVED FOR 1200 HOUR INSPECTION.  REMOVE PANELS 540EB ON LT WING AND 640EB ON RT WING FOR INSPECTION OF BRACKETS EVERY 1200 HOUR INSPECTION.
